Header

UZH-Logo

Maintenance Infos

Umlageverfahren, Kapitaldeckungsverfahren und optimales Wachstum : 3 Anmerkungen zur Replik von M. Neumann


Brunner, Johann Kurt; Falkinger, Josef (1989). Umlageverfahren, Kapitaldeckungsverfahren und optimales Wachstum : 3 Anmerkungen zur Replik von M. Neumann. Zeitschrift fuer Wirtschafts- und Sozialwissenschaften, 109(4):625-626.

Statistics

Additional indexing

Item Type:Journal Article, refereed, further contribution
Communities & Collections:03 Faculty of Economics > Department of Economics
Dewey Decimal Classification:330 Economics
Language:German
Date:1989
Deposited On:23 Oct 2013 09:07
Last Modified:07 Dec 2017 23:08
ISSN:0342-1783

Download

Full text not available from this repository.